# SDR FDEA202307271317

- Difficulty date: July 27, 2023
- Submitted: July 27, 2023
- Operation: Air carrier
- Aircraft: N938FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24292
- Aircraft time: 90,855 hours, 30,302 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Part number: 160N000138
- Condition: Sheared
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: D, O, O, O

## Discrepancy

MDIS  938     32-42  9432     27JUL23  BUR  FACT  U  AT PUSHBACK #7 MLG TIRE BLEW, UPON INSPECTION FOUND  EIGHT TIE BOLTS HAD SHEARED OFF.  5  R/I  27JUL23 04:06   BUR U  REASON CODE : PREMATURE REMOVAL/INSTALLATION  OFF  MPN: 160N0001-38                         POS: 8  SRL: A0681  ON  MPN: 160N0001-38          CPN: 3215827  SRL: A0396                     TAG NBR: I41446    FACT 27JUL23 04:06   BUR U  AMM: 32-45-01-4  REMOVED AND REPLACED #7 MAIN TIRE AND WHEEL ASSY  PER M/M 32-45-01-4   FACT 27JUL23 04:06   BUR U    AMM: 32-45-01-4                                                                   REMOVED AND REPLACED #7 MAIN TIRE AND WHEEL ASSY                                  PER M/M 32-45-01-4       AMM: 32-45-01-4                                                                   REMOVED AND REPLACED THE #8 MAIN TIRE AND WHELL                                   ASSY PER M/M 32-45-01-4.
